# SDR TRBA2011084

- Difficulty date: June 27, 2011
- Submitted: June 28, 2011
- Operation: Air carrier
- Aircraft: N288AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 288
- Aircraft time: 33,289 hours, 38,515 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE EMERGENCY EXIT LIGHT AT THE BOTTOM OF THE CABIN DOOR TO BE INOPERABLE.  THE ACFT WAS REMOVED FROM SERVICE.   RELAMPED IAW MM 33-50.  THE OPS CHECK WAS GOOD.  THE ACFT WAS RETURNED TO SERVICE.
